# SDR CA970922025

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 32200011
- Condition: Separated
- Location: Nr1 Tire
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ON ROTATION A LOUD BANG WAS HEARD ACCOMPANIED WITH SEVERE VIBRATION ON LEFT ENGINE. LANDING GEAR RETRACTED, LEFT ENGINE THROTTLED BACK TO IDLE AT 500 FEET, ALL PARAMETERS NORMAL. ENGINE KEPT AT IDLE AND AIRCRAFT RETURNED TO DEPARTURE POINT. MAINTENANCE DISCOVERED NR1 TIRE TREADS HAD SEPARATED AND WERE INGESTED INTO LEFT ENGINE AND DAMAGED SEVERAL BLADES. NR1 TIRE AND WHEEL ASSEMBLY REPLACED. FAN BLADE ASSEMBLY OF NR1 ENGINE REPLACED. ALSO BORESCOPE CHECK CARRIED OUT OF ENGINE COMPRESSOR ASSEMBLY FOLLOWED BY ENGINE VIBRATION CHECK, NOSE WHEEL STEERING CHECK HYDRAULIC POWER TRANSFER UNIT CHECK AND OVERWEIGHT LANDING CHECK. ALL CHECKED SERVICEABLE.
